Right Symbolic Powers and Classical Localization in Right Noetherian Rings.
Mathematische Zeitschrift, Tome 127 (1972), pp. 57-69
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__127_171753,
author = {Gerhard O. Michler},
title = {Right {Symbolic} {Powers} and {Classical} {Localization} in {Right} {Noetherian} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {57--69},
year = {1972},
volume = {127},
zbl = {0236.16014},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__127_171753/}
}
Gerhard O. Michler. Right Symbolic Powers and Classical Localization in Right Noetherian Rings.. Mathematische Zeitschrift, Tome 127 (1972), pp. 57-69. http://geodesic.mathdoc.fr/item/MZ_1972__127_171753/